# SDR MASA200600729

- Difficulty date: March 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 4,973 hours, 3,579 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5083 PVD - INBD FLIGHT SPOILER AND INBD SPOILERON CAUTION MESSAGE.  MXC CLEARED WITH CREW BY SPOST TEST.  OP'S CHECK GOOD.
